Alert archive / Florida / Flash Flood Warnings in 2023

Flash Flood Warning 7, NWS Miami, FL

April 12, 2023Broward County, Florida

NWS Miami, FL issued this flash flood warning at Apr 12, 2023, 6:21 PM EDT for Broward County, Florida. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2023, 6:21 PM EDT (22:21 UTC)
Expired
Apr 12, 2023, 9:30 PM EDT
In force
3 hr
Issued by
NWS Miami, FL
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Broward County, FL

The radar

The Miami radar (KAMX), 49 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 8:48 PM EDTFLOOD1 S Fort Lauderdale, FLMEMBER OF THE PUBLIC REPORTED KNEE HIGH WATER NEAR CROISSANT PARK IN FORT LAUDERDALE NEAR THE INTERSECTION OF SW 17TH ST. AND SW 1ST AVENUE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 10.4 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2023-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 465 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2023-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
465 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
624 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

683 
WGUS52 KMFL 122221
FFWMFL
FLC011-130130-
/O.NEW.KMFL.FF.W.0007.230412T2221Z-230413T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
621 PM EDT Wed Apr 12 2023

The National Weather Service in Miami has issued a

* Flash Flood Warning for...
  Southern Broward County in southeastern Florida...

* Until 930 PM EDT.

* At 621 PM EDT, Doppler radar indicated thunderstorms nearly 
  stationary producing heavy rain across the warned area. Between 7 
  and 12 inches of rain have fallen over the southeastern metro 
  areas of Broward County and 3 to 5 inches over the Northeast 
  Miami-Dade County. Additional rainfall amounts of 2 to 5 inches 
  are possible in the warned area from these slow moving 
  thunderstorms. Flash flooding is ongoing or expected to begin 
  shortly. Fort Lauderdale airport continues to report that the main 
  roadways entering and exiting are flooded and impassable at this
  time.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Fort Lauderdale, Hollywood, Davie, Plantation, Sunrise, 
  Hallandale, Lauderhill, North Miami Beach, Aventura, Dania Beach, 
  Sunny Isles Beach, West Park, Ravenswood Estates, Fort Lauderdale 
  - Hollywood International Airport, Estates Of Fort Lauderdale, Oak 
  Point, Chambers Estates, Chula Vista, Port Everglades and 
  Broadview Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2597 8019 2604 8022 2614 8023 2615 8010
      2593 8012 2597 8012 2594 8013 2593 8013
      2594 8014 2595 8014 2595 8013 2596 8013
      2597 8013 2598 8012

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

BAXTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Apr 12, 3:06 PM EDT, 3 hours 15 minutes earlier.

Area forecast discussion, Apr 12, 3:06 PM EDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Miami FL
306 PM EDT Wed Apr 12 2023

...New SHORT TERM, LONG TERM, MARINE, BEACHES...

.SHORT TERM...
(Rest of today through Thursday)
Issued at 237 PM EDT Wed Apr 12 2023

Mesoanalysis indicates that the warm front has gradually lifted
northward over the last several hours, with robust convection firing
along the boundary courtesy of enhanced localized ascent.
Precipitable water values remain roughly around 1.7 to 1.8 inches,
with the 12z MFL sounding showing a classic skinny CAPE with a deep
warm cloud layer. To the north of the warm front boundary across our
area, ongoing isentropic ascent has resulted in light to moderate
shower activity developing and "filling in" on KAMX to the north of
the convection directly along the boundary. Impressive rainfall
totals over the last several days across portions of Miami-Dade and
Broward counties have result in saturated soils and primed
antecedent conditions. Flash Flood Guidance (FFG) demonstrates this
well as the 1 hourly FFG rainfall rates are about 1.5 to 2 inches
across Miami-Dade County. With the propagation of heavier convection
across these same areas over the next several hours, the flood
threat will gradually increase over the next several hours and
remain through the afternoon hours. While forecast QPF guidance from
the Weather Prediction Center indicates the potential of 2-4 inches
of additional rainfall across Miami-Dade and Broward counties, some
ensemble members have indicated the potential for locally higher
amounts. Especially across portions of coastal Miami-Dade county
where the boundary will remain situated for much of today. The CAM's
(Convection Allowing Models) also pick up on the potential of a few
localized pockets of higher rainfall amounts.

On the convective side of the house, the 12z MFL upper air sounding
from earlier this morning indicates some gradual turning with
height. Given the addition of enhanced vorticity along the warm
front boundary, waterspouts could be possible across our local
offshore waters where instability is more conducive. If strong
convection is able to develop overland, elevated winds in the 970-
925mb layer could mix down and result in gusty winds at the surface.
The main concern today will remain the flooding risk, with the
potential of flash flooding if heavy rainfall persists for a long
duration.

Given widespread convection and breezy winds, temperatures will
remain in the upper 70s today.

The deeper moisture lifts north of the area tonight, and hi-res
models are in fairly good agreement for a break in the rainfall
overnight into early Thursday morning, but will keep chance showers
and isolated thunderstorms in along the east coast. Deeper moisture
returns across South FL during the day on Thursday as the warm front
finally starts to lift north across the area, which will result in
more scattered showers and thunderstorms, this time with the highest
PoPs around the lake region and the northern east coast metro. Will
again have to watch for some flooding issues if heavy rain falls
repeatedly over the same areas.

With more sunshine and diurnal heating, high temperatures on
Thursday will reach the low to mid 80s across most of the area with
a few inland locations reaching the upper 80s.

&&

.LONG TERM...
(Thursday night through next Tuesday)
Issued at 237 PM EDT Wed Apr 12 2023

The mid level cut off low will gradually be lifting northeastward
through the Tennessee Valley and into the Midwest and Great Lakes
region on Friday. This will allow for mid level heights to rise as
some ridging tries to build into the region during the first part
of the weekend. At the surface, the area of low pressure will
also move northeastward away from South Florida and it will take
the deep layer moisture along with it. There will still be enough
residual moisture in place to support a chance of shower and
thunderstorm development on Friday in the afternoon with the sea
breeze boundaries interacting with each other. As high pressure
tries to build in for the first half of the weekend, most of South
Florida will see dry conditions on Saturday. High temperatures on
Friday and Saturday will generally remain in the mid 80s along the
coastal areas to the upper 80s over the interior sections.

Moving into the second half of the weekend, the latest ensemble
guidance shows an amplifying trough in the Northern Plains
digging towards the southeastern portion of the country. At the
surface, another cold front will push into the southeastern
portion of the country and into the Florida Peninsula on Sunday.
As this front pushes closer to the region, moisture will increase
allowing for the chances of showers and thunderstorms to increase
on Sunday afternoon into Sunday night. High temperatures will
remain on the warm side out ahead of the front on Sunday as they
will rise into the upper 80s to around 90 across most areas.

The latest model guidance shows the front slowing down as it moves
through the region, eventually stalling out just to the south
across the Florida Straits on Monday. This will allow for
moisture to linger over the region during the early portion of
next week keeping the chances of showers and thunderstorms in the
forecast during this time frame. High temperatures early next
week will generally range from the lower 80s across the east coast
metro areas to the mid to upper 80s across the interior portions
of Southwest Florida.

&&

.AVIATION...
(18Z TAFS)
Issued at 121 PM EDT Wed Apr 12 2023

VCTS will remain in the forecast for the TAF sites through 00Z
with a tempo group for IFR conditions for ceiling and vis from the
showers and thunderstorms. The winds will remain easterly over the
TAF sites through 00Z before going SE after 00Z. VCSH between 00Z
and 03Z before going dry tonight for the overnight hours.

&&

.MARINE...
Issued at 237 PM EDT Wed Apr 12 2023

East to southeast winds 20-25 kts this afternoon subside to 15-20
kts by this evening, except for the northern Atlantic waters where
elevated winds will continue into late tonight. Atlantic seas around
6-9 feet this afternoon subside to 4-7 feet by this evening.
Gulf seas will gradually subside to 2-4 feet this evening.
SCA was extended through 18Z today for Lake Okeechobee, Biscayne Bay
and the Gulf waters. The SCA for the Atlantic waters runs through
00Z this evening for the southern waters and 09Z for the northern
waters.

&&

.BEACHES...
Issued at 237 PM EDT Wed Apr 12 2023

Strong easterly flow and northeast swell will result in a continued
high risk of rips for the Atlantic beaches today. Even though the
easterly flow weakens and becomes more southeasterly on Thursday, a
lingering swell will still result in a high risk of rips through
Thursday evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            72  84  72  85 /  50  50  20  30
West Kendall     69  87  68  88 /  40  50  20  20
Opa-Locka        70  86  71  86 /  50  60  30  30
Homestead        70  86  70  85 /  40  40  20  20
Fort Lauderdale  71  83  71  84 /  60  60  30  30
N Ft Lauderdale  71  83  71  85 /  60  70  40  30
Pembroke Pines   70  86  71  86 /  50  60  30  30
West Palm Beach  70  85  70  85 /  60  70  50  40
Boca Raton       70  84  71  85 /  60  70  40  40
Naples           70  85  72  85 /  40  40  40  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 8 PM EDT this evening for FLZ072-074-172-173.

     High Rip Current Risk through Thursday evening for FLZ168-172-
     173.

AM...Small Craft Advisory until 5 AM EDT Thursday for AMZ650-670.

     Small Craft Advisory until 8 PM EDT this evening for AMZ651-671.

GM...None.
&&

SHORT TERM/MARINE/BEACHES...Hadi
LONG TERM....CWC
AVIATION...BNB
Hazardous weather outlook, Apr 12, 4:24 PM EDT, 1 hour 57 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
424 PM EDT Wed Apr 12 2023

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
132030-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
424 PM EDT Wed Apr 12 2023

...Flood Watch for Metro & Coastal Broward/Miami Dade...
...A Few Strong Thunderstorms Possible East Coast This Evening...

This Hazardous Weather Outlook is for Atlantic, Biscayne Bay, South
Florida, Gulf of Mexico and Lake Okeechobee.

.DAY ONE...Tonight.

Flooding: Heavy rain is possible this evening, especially over the
metro areas of Broward and Miami Dade Counties. This could lead to
additional flooding especially across areas that are already
saturated from recent heavy rainfall.

Thunderstorms: Scattered thunderstorms will continue this evening.
Some of the storms could become strong and may contain heavy
downpours, small hail, and gusty winds.

Waterspouts: There is the potential for a few waterspouts to develop
across the Atlantic and Gulf waters this evening.

Tornado: An isolated tornado cannot be ruled out across the east
coast metro areas with the strongest thunderstorms.

Rip Currents: A high risk of rip currents will remain in place
for all East Coast beaches.

High Surf: Wave heights up to 6 feet will be possible in the surf
zone across the beaches of Palm Beach County this evening.

Marine: Elevated winds and seas will linger across the Atlantic
waters into tonight resulting in hazardous marine conditions.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms remain in the forecast through Friday. Some of the
storms could contain gusty winds and locally heavy rain.

Hazardous marine conditions are possible over the Atlantic waters
into early Thursday.

Additionally, the rip current risk will remain elevated at all
Atlantic beaches through the end of the week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami
while following all local, state, and CDC guidelines.

In the hours before

Local storm report, Apr 12, 4:44 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
444 PM EDT WED APR 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      2 S PLANTATION          26.09N 80.26W
04/12/2023                   BROWARD            FL   PUBLIC

            REPORT FROM MPING: STREET/ROAD FLOODING;
            STREET/ROAD CLOSED; VEHICLES STRANDED.

0430 PM     FLOOD            1 N DANIA BEACH         26.07N 80.14W
04/12/2023                   BROWARD            FL   BROADCAST MEDIA

            REPORT OF SIGNIFICANT FLOODING ON THE STREET
            LEADING TO THE ARRIVALS AREA AT FORT
            LAUDERDALE/HOLLYWOOD INTERNATIONAL AIRPORT.
            THE AIRPORT ISSUED A GROUND STOP. RAINFALL
            AMOUNTS OF 6-8 INCHES HAVE BEEN OBSERVED IN
            THE AREA SO FAR TODAY.

&&
Local storm report, Apr 12, 4:50 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
450 PM EDT WED APR 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     FUNNEL CLOUD     3 NNE HALLANDALE        26.02N 80.12W
04/12/2023                   BROWARD            FL   PUBLIC

            VIDEO RECEIVED VIA SOCIAL MEDIA OF A FUNNEL
            CLOUD SOUTH OF DANIA PIER IN THE GENERAL
            AREA OF THE INTRACOASTAL WATERWAY BETWEEN
            HOLLYWOOD BOULEVARD AND SHERIDAN STREET.

0425 PM     FUNNEL CLOUD     2 SE DANIA BEACH        26.04N 80.12W
04/12/2023                   AMZ651             FL   PUBLIC

            FUNNEL CLOUD SIGHTED OVER THE INTRACOASTAL
            WATERWAY NORTH OF SHERIDAN STREET NEAR WEST
            LAKE PARK. NO DAMAGE NOTED.

&&

MOLLEDA
Local storm report, Apr 12, 5:02 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
502 PM EDT WED APR 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     FLASH FLOOD      SAWGRASS MILLS MAL      26.15N 80.32W
04/12/2023                   BROWARD            FL   EMERGENCY MNGR

            EMERGENCY MANAGER FROM SUNRISE REPORTED A
            VEHICLE RESCUE IN DEEP WATER IN THE PARKING
            LOT OF SAWGRASS MILLS MALL. RAINFALL REPORTS
            OF 6-7 INCHES HAVE BEEN MEASURED SO FAR
            TODAY.

&&

MOLLEDA
Local storm report, Apr 12, 5:05 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
505 PM EDT WED APR 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      2 SE NORTH MIAMI BEACH  25.91N 80.14W
04/12/2023                   MIAMI-DADE         FL   LAW ENFORCEMENT

            FIU POLICE PROVIDED A REPORT OF SIGNIFICANT
            FLOODING AT THE FIU BISCAYNE BAY CAMPUS.
            THIS IS SIMILAR TO OTHER REPORTS FROM THE
            AREA. RAINFALL OF ABOUT 4-5 INCHES HAVE BEEN
            RECORDED FROM THE GENERAL AREA SO FAR TODAY.

&&

MOLLEDA
Local storm report, Apr 12, 5:33 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
533 PM EDT WED APR 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      2 SSW FORT LAUDERDALE   26.09N 80.16W
04/12/2023                   BROWARD            FL   BROADCAST MEDIA

            VIDEO FROM BROADCAST MEDIA SHOWS THE OUTER
            LANES OF SR 84 IMPASSIBLE FROM DEEP WATER.
            RAINFALL AMOUNTS IN THE AREA OF ABOUT 8
            INCHES HAVE BEEN RECEIVED SO FAR TODAY.

0530 PM     FLASH FLOOD      FORT LAUDERDALE         26.12N 80.14W
04/12/2023                   BROWARD            FL   PUBLIC

            VIDEO OF FLOODING ON BROWARD BOULEVARD NEAR
            SE 1ST AVE IN DOWNTOWN FT. LAUDERDALE. OUTER
            LINES APPEARED TO BE IMPASSIBLE FROM DEEP
            WATER. UNOFFICIAL RAINFALL REPORTS OF 6-8
            INCHES HAVE BEEN RECEIVED FROM THE AREA.

&&

MOLLEDA
Local storm report, Apr 12, 5:43 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
543 PM EDT WED APR 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     FLASH FLOOD      1 NNE DANIA BEACH       26.07N 80.14W
04/12/2023                   BROWARD            FL   PUBLIC

            PICTURES CONTINUE TO BE RECEIVED VIA SOCIAL
            MEDIA OF SEVERE FLOODING ON EAST PERIMETER
            ROAD AT FORT LAUDERDALE/HOLLYWOOD
            INTERNATIONAL AIRPORT, WITH WATER CLOSE TO
            THE TOPS OF CAR TIRES. UNOFFICIAL RAINFALL
            MEASUREMENTS OF AT LEAST 10 INCHES HAVE BEEN
            RECEIVED FROM THE AREA SO FAR TODAY.

&&

MOLLEDA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 11:40 AM EDTSpecial Marine WarningMFL35 min
Apr 12, 12:00 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr
Apr 12, 12:16 PM EDTAreal Flood AdvisoryMFLBroward3 hr
Apr 12, 12:32 PM EDTSpecial Marine WarningMFL43 min
Apr 12, 12:52 PM EDTSpecial Weather StatementMFLBroward23 min
Apr 12, 1:13 PM EDTFlash Flood WarningMFLBroward, Miami-Dade6 hr
Apr 12, 1:30 PM EDTSpecial Marine WarningMFL30 min
Apr 12, 1:42 PM EDTSpecial Weather StatementMFLMonroe33 min
Apr 12, 1:47 PM EDTSpecial Marine WarningMFL28 min
Apr 12, 2:30 PM EDTSpecial Marine WarningMFL30 min
Apr 12, 2:39 PM EDTFlash Flood WarningMFLBroward, Miami-Dade5 hr
Apr 12, 2:56 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade34 min
Apr 12, 2:59 PM EDTSpecial Marine WarningMFL31 min
Apr 12, 3:04 PM EDTTornado WarningMFLBroward, Miami-Dade41 min
Apr 12, 3:13 PM EDTSpecial Weather StatementMFLMiami-Dade32 min
Apr 12, 3:29 PM EDTSpecial Marine WarningMFL31 min
Apr 12, 3:35 PM EDTTornado WarningMFLBroward25 min
Apr 12, 3:36 PM EDTSpecial Weather StatementMFLMiami-Dade24 min
Apr 12, 3:37 PM EDTFlash Flood Warning EmergencyConsiderable damage threatMFLBroward10 hr
Apr 12, 3:49 PM EDTSpecial Marine WarningMFL41 min
Apr 12, 3:49 PM EDTSpecial Weather StatementMFLMiami-Dade26 min
Apr 12, 4:01 PM EDTSpecial Weather StatementMFLMiami-Dade29 min
Apr 12, 4:03 PM EDTSpecial Marine WarningMFL42 min
Apr 12, 4:14 PM EDTSevere Thunderstorm WarningMFLBroward31 min
Apr 12, 4:20 PM EDTTornado WarningMFLBroward25 min
Apr 12, 4:23 PM EDTSpecial Marine WarningMFL67 min
Apr 12, 4:33 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Apr 12, 4:38 PM EDTAreal Flood AdvisoryMFLMiami-Dade7 min
Apr 12, 4:45 PM EDTFlash Flood WarningMFLMiami-Dade85 min
Apr 12, 4:45 PM EDTSpecial Marine WarningMFL60 min
Apr 12, 5:27 PM EDTSpecial Marine WarningMFL48 min
Apr 12, 5:28 PM EDTAreal Flood AdvisoryMFLMiami-Dade75 min
Apr 12, 5:53 PM EDTSpecial Marine WarningMFL52 min
Apr 12, 6:12 PM EDTSpecial Marine WarningMFL48 min
Apr 12, 6:14 PM EDTAreal Flood AdvisoryMFLBroward2 hr
Apr 12, 6:34 PM EDTSpecial Marine WarningMFL41 min
Apr 12, 7:01 PM EDTSpecial Marine WarningMFL59 min

Nearby

Flash Flood Warnings in Florida, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.